MathSciNet Relay Station
MathSciNet bibliographic data
MR2745300 (2011j:62184) 62J07 (62G20)
Wang, Cheng; Zhou, Ding-Xuan Optimal learning rates for least squares regularized regression with unbounded sampling. J. Complexity 27 (2011), no. 1, 55–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement